• Users Online: 737
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 1992 | Volume:  4 | Issue Number:  2 | Page:  23-26


Variation in root canal and root form of human permanent mandibular second molars
Jayalakshmi K B, Bhagwat S V

Number of times this article was viewed 88
Number of times this article has been printed  from the site 12
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal